# SDR UPS07849577

- Difficulty date: March 13, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 660 L35l-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SHEAR TIE CORRODED AT STA 660 L35R TO L35L.  REMOVED SHEAR TIE AT STA 660 L35R-L35L IAW SRM 51-1-21.  FABRICATED AND INSTALLED SHEAR TIE AT STA 660 L35L-L35R IAW DWG 5616509, AND SRM'S 51-1-20D, AND 51-1-21.
